Volume 9, issue 3 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A better proof of the Goldman–Parker conjecture

Richard Evan Schwartz

Geometry & Topology 9 (2005) 1539–1601

arXiv: math.GR/0508202

Abstract

The Goldman–Parker Conjecture classifies the complex hyperbolic –reflection ideal triangle groups up to discreteness. We proved the Goldman–Parker Conjecture in an earlier paper using a rigorous computer-assisted proof. In this paper we give a new and improved proof of the Goldman–Parker Conjecture. While the proof relies on the computer for extensive guidance, the proof itself is traditional.

Keywords
hyperbolic, complex reflection group, ideal triangle group, Goldman–Parker conjecture
Mathematical Subject Classification 2000
Primary: 20F67
Secondary: 20F65, 20F55
References
Forward citations
Publication
Received: 8 February 2005
Revised: 2 July 2005
Accepted: 4 August 2005
Published: 10 August 2005
Proposed: Benson Farb
Seconded: David Gabai, Martin Bridson
Authors
Richard Evan Schwartz
Department of Mathematics
University of Maryland
College Park
Maryland 20742
USA
http://www.math.brown.edu/~res/